# SDR 99UAL900323

- Difficulty date: June 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7445U
- Make and model: Boeing 727222
- Aircraft serial: 21899
- Engine: Pwa JT8D15
- System (JASC): 5270 · Door Warning System
- Part: Warning
- Condition: Activated
- Location: Door 1l
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DOOR 1L WARNING LIGHT DISPLAYED AT LESS THAN 100 KNOTS.  ABORTED TAKEOFF AND RETURNED TO BLOCKS.  *S/D*  VISUALLY CHECKED DOOR OPERATION AND INDICATOR LIGHT, OPERATIONALLY CHECKED NORMAL.
